# SDR HEEA075642

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,392 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 209062003001
- Part serial: 24526
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLICKERING LIGHT. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
